# SDR DALA2024070506819

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,136 hours, 29,688 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 -TIRE- NUMBER 3 TIRE FOUND BLOWN AFTER LANDING. CORRECTIVE ACTION: PERFORMED BURST TIRE INSPECTION AND REPLACED NUMBER 3 MAIN TIRE/WHEEL ASSY.
